# SDR 2007FA0000260

- Difficulty date: February 19, 2007
- Submitted: March 1, 2007
- Operation: General aviation
- Aircraft: N880BW
- Make and model: Amtr KITFOX41200
- Aircraft serial: C96010137
- Aircraft time: 458 hours
- System (JASC): 6111 · Propeller Blade Section
- Part: Propeller
- Part number: 3BLADEWOOD68
- Condition: Broken
- Location: Propeller
- Part time: 219 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

OWNER REPORTED 5 MINUTES AFTER TAKEOFF AT 2500 ASL, ALL 3 PROPELLER BLADES DEPARTED.  THERE WAS ONE VIOLENT SHAKE AND THEN SMOOTH GLIDING TO SAFE LANDING OFF AIRPORT.  PRELIMINARY EXAM INDICATES ENGINE MOVED ENOUGH TO CAUSE CARBURETOR TO SEPARATE PREVENTING OVERSPEED.  SEPARATED BLADES WERE NEVER LOCATED.  PROPELLER TO BE REPLACED BY OWNER, THIS IS AN EXPERIMENTAL HOMEBUILT AIRCRAFT.
